# SDR AALA202408012307

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737823
- Aircraft serial: 44471
- Aircraft time: 10,590 hours, 3,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BOX AT ROW 21 IS DETACHED. REATTACHED EMERGENCY LIGHT ASSEMBLY FOR SEAT. FUNCATIONAL CHECK GOOD. PER AMM 33-51-11.
